# SDR CA970905004

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A36C33
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90M1D
- Condition: Cracked
- Location: Blade Threads
- Part time: 609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE PROPELLER BLADE CRACKED. THE SUBMITTER SUGGESTS THAT IF THE FIVE YEAR INSPECTION HAD NOT BEEN CARRIED OUT THE BLADE WOULD HAVE FAILED PERHAPS WITH THE LOSS OF AIRCRAFT.
